# SDR DALA2024042404679

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 30,145 hours, 3,876 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 EMER LIGHTS AT 40B & 42B INOP. CORRECTIVE ACTION: SECURED CONNECTIONS AT SEATS 40B & 42B LIGHTS CK OK. (5308866)
